Doctor insights on:
Benedryl side effect: No. Withdrawl symptoms are related to a body's reaction after cessation of exposure to an addictive substance. Benedryl=dyphenhydramine is not an addictive substance, so withdrawl would not be medically anticipated. You may have rebound swelling of the sinus tissues that had been treated by the antihistamine. ...Read more
benadryl (diphenhydramine): Depending on the reason you are taking benadryl, (diphenhydramine) if you have grown dependent on it as a sleep aid, it may be a problem to fall asleep without anything. If taken to treat allergies, symptoms will recur. There are no withdrawal symptoms per se. ...Read more
I've been taking 25mg Benadryl (diphenhydramine) 2-3 time a day for about 6 months for involuntary movements. What can I expect as withdrawal symptoms if I stop?
Have elavil-induced neck spasm (10mg). Spasms persist months after withdrawal. Klonopin ineffective. What may work? Benadryl (diphenhydramine)? anti-parkinsons med?
No: No it cannot. The best treatment depends on the underlying cause of the spasm. ...Read more
Stopped klonopin 7 days ago after 4 months .05 1/2 daily. Using Benadryl (diphenhydramine) and fish oil to help withdrawl. How long before its out of my sytem? Help.
Now : Should be out if it by now. 1/2 of 0.5 (doesn't come in 0.05) is a low dose. ...Read more
Due to antipsychotics withdrawal I can't sleep. If take hydroxyzine benadryl & trazodone temporarily will my sleep patterns return & need no more meds?
That's too much. : I wouldn't think it prudent to pummel yourself to sleep with all of that. If anything, maybe just 25mg of Benadryl nightly. Although it would be better in the long run if you didn't take anything - would be a lousy few days but in the end your sleep would be more natural and spontaneous. ...Read more
How likely is it that mirtazapine will throw off my sleeping patterns? I have insomnia from antipsychotic withdrawal. Now on geodon (ziprasidone) and Benadryl
Are there any interactions between diphenhydramine and l-theamine? Can both be taken together safely in recommended amounts for sleep?
No: I am not sure what l-theanine is. However, the only dietary supplements/herbals i know of which should be avoided when taking Diphenhydramine are valerian, st. John's wort, kava kava, and gotu kola; as the combination may enhance CNS depression. I am doubtful that whatever l-theanine is will compound any sedative effects you may experience with Diphenhydramine alone. ...Read more
75mg diphenhydramine: Is larger than a single dose should be for an adult or child. So it is technically an overdose. Normal doses for a child may be 75 to 150mg per day in divided dose or 150 to 300 mg per day in a divided dose for an adult. Are you considering taking an overdose? If you are -please have a friend or relative take you to the nearest er or call 911. With help your life and problems can improve. ...Read more
OK: Yes, you will be ok but certainly not recommended. ...Read more
Maybe...: It depends on the manufacturer of the pills you are taking. The drug itself does not contain sugar, but some manufacturers use sugars or other types of agents to 'bind' the medication--to help make it keep the shape of a pill or dissolve more slowly, for example. Ask your pharmacist about the brand you are taking, or contact the manufacturer for more information about the inert ingredients. ...Read more
- Talk to a doctor live online for free
- Diphenhydramine withdrawal symptoms
- Ask a doctor a question free online
- Diphenhydramine and loratadine
- Zyrtec and diphenhydramine
- Diphenhydramine history
- Allergy to diphenhydramine
- Talk to an allergist online for free